# SDR HALA2019070200342

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 13,916 hours, 2,138 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AUTO FLT FCU FAULT.  PERFORMED TASK 22-81-00-810-801-A AS PER TSM. PERFORMED BITE TEST OF AFS SYSTEM AS PER AMM 22-96-00-740-801-A. SYSTEM TEST OK, NO FAULTS NOTED. AIRCRAFT OK FOR SERVICE.
